# SDR P5CA2023051100025

- Difficulty date: March 30, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 64,112 hours, 7,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT R1 DOOR TEST LIGHT DID NOT ILLUMINATE( FLASHLIGHT BATTERY PACK RE-INSTALLED & CHECKED OK PER AMM 25-64-01 )
